# SDR I5HA0824006

- Difficulty date: July 16, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N150PA
- Make and model: Cvac T29B
- Aircraft serial: 278
- Engine: Pwa R2800*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R2800
- Part serial: P27759
- Condition: Damaged
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF AT APPROXIMATELY 1700 (L) CREW OBSERVED A HIGH OIL TEMPERATURE INDICATION ON THE LT ENG.  THE CAPTAIN REDUCED POWER AND THE OIL TEMPERATURE CAME DOWN BUT THE OIL PRESSURE ALSO CAME DOWN TO AN ABNORMALLY LOW PRESSURE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO STT.  AFTER LANDING UNEVENTFULLY, THE CREW SHUT DOWN THE LT ENG AND TAXIED TO THE PARKING AREA.  THE CREW ATTEMPTED TO PULL THE PROPELLER THROUGH BUT WAS ONLY ABLE TO MOVE IT A SHORT DISTANCE.  THERE WAS A GRINDING NOISE HEARD IN THE NOSE CASE.  SUBSEQUENT INSPECTION BY A MECHANIC REVEALED SIGNIFICANT AMOUNTS OF METAL IN THE OIL SCREEN.  THE LT ENG WILL BE REMOVED AND REPLACED.   OPEN.  (S)
